# SDR SWIA201335411

- Difficulty date: November 20, 2013
- Submitted: November 29, 2013
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 42,021 hours, 59,942 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE RT MLG DID NOT RETRACT.  FLT 5503 ADJUSTED RT MLG RETRACTION ACTUATOR IAW AMM.
